# SDR MASA200601577

- Difficulty date: June 11, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,010 hours, 8,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7138 IAD - CREW REPORTED SMOKE COMING FROM THE NR 2 PACK.  MX CND.
